# SDR DXTA2024071612363

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000062
- Aircraft time: 3,030 hours, 1,778 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS SALAMMED BY CRICKETS AND GRASSHOPPERS. FUNNY SMELL AIRBORNE WITH A BURNT INSECT SMELL,  LIKE POPCORN.  CHIPS APPEAR IN THE FAN BLADE.
